Recurrence relations for expectations of functions of order statistics for doubly truncated distributions and their applications

Mohie EL-Din, M. M., Sultan, K. S. . Communications in Statistics: Theory and Methods 1995. 24 :997-1010

Locate this article in:

Bibtex

@article{CIS-125184,
  Author = {Mohie EL-Din, M. M. and Sultan, K. S.},
  Title = {Recurrence relations for expectations of functions of order statistics for doubly truncated distributions and their applications},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {24},
  Year = {1995},
  Pages = {997--1010},
  Keywords = {Reliability, Extreme value distribution}
}

Similar articles